MathSciNet Relay Station
MathSciNet bibliographic data
MR2974741 47J25 (47H09)
Sahu, D. R.; Wong, N. C.; Yao, J. C. A unified hybrid iterative method for solving variational inequalities involving generalized pseudocontractive mappings. SIAM J. Control Optim. 50 (2012), no. 4, 2335–2354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement